Anabolics
Search More Than 6,000,000 Posts
Results 1 to 8 of 8
  1. #1
    JimmyP is offline New Member
    Join Date
    Oct 2002
    Posts
    14

    Injection pain from Deca...normal?

    This is my first cycle ever. I started my cycle of QV Deca 300 (1ml shot) sunday 11/3/02. I injected myself in my glute and followed all the appropriate steps.

    I withdrew the deca from the amp, them changed needles(22guage 1.5in).

    I think put alcohol on my rigth ass check, liek the top right quartile. If it were hemispheres i was describing it would be north-eastern hemisphere of my butt check.

    I stuck it in all the way besides about 2 cm fom the end, let go so it would assume natural line of injection. I aspirated (although it was tricky), then i injected myself.

    Felt good goin in, no pain or anything. Next mornign it felt liek someone gave me a charlie horse on my ass.
    Now its been about 3 days since and it still feels that way. No bruising or any discoloring, a slight swelling, hurts to sit on that cheek.
    Anyway, ive never taken a shot on my glute, is this how its suppose to feel and will it subside soon? or is sumthin wrong? I don't think its infection since i am very sanitary and i basically doused everything with alcohol. Could it just be my brand of Decca? Thanks all.
    Last edited by JimmyP; 11-06-2002 at 12:12 AM.

  2. #2
    JimmyP is offline New Member
    Join Date
    Oct 2002
    Posts
    14
    Bump. Also, is ** Deca same as QV deca? If so why do u guys call it ** deca?

  3. #3
    Warrior's Avatar
    Warrior is offline AR-Hall of Famer
    Join Date
    Oct 2002
    Location
    6'0"/248lbs
    Posts
    7,129
    Deca can cause slight irratations the first few injections but after that it subsides and is hardly noticeable. Glutes are milder than quads though. Also I would say a 1.5/22 should be inserted all the way for glutes - it is a large muscle group capable of deep IM injections...

  4. #4
    JimmyP is offline New Member
    Join Date
    Oct 2002
    Posts
    14
    Do you think it is normal for me to feel this pain still? Its a dull pain feels as if the muscle itself is bruised. Could it be that QV has a high BA level? I also could have injected too fast. I injected 1ml in about 5-7 secs. Hopefully it will go away.

  5. #5
    Jomar is offline New Member
    Join Date
    Dec 2002
    Location
    New York
    Posts
    2
    Funny same thing has happened to me I had my first injection last saturday and I still feel a slight bump and some pain when I site or touch my left butt cheek. How long does this last? is it something you feel the first few times? I think I may of gone to quick with the injection also. by the way I took 1cc of sust250 and 1cc of deca . please if you have any answers let me know.

  6. #6
    HeMan is offline New Member
    Join Date
    Aug 2002
    Location
    Down South
    Posts
    12
    Originally posted by JimmyP
    Do you think it is normal for me to feel this pain still? Its a dull pain feels as if the muscle itself is bruised. Could it be that QV has a high BA level? I also could have injected too fast. I injected 1ml in about 5-7 secs. Hopefully it will go away.
    QV does have a high BA content because it is Vet Grade gear. i have a buddy who is on QV Test E, 50ml vial, and it is kicking his ass. he said it is worst than ** gear. i guess because it is in the 50ml vial.

  7. #7
    RoNNy THe BuLL's Avatar
    RoNNy THe BuLL is offline Anabolic Member
    Join Date
    Jun 2002
    Location
    Toronto, Canada
    Posts
    2,968
    Originally posted by JimmyP
    Do you think it is normal for me to feel this pain still? Its a dull pain feels as if the muscle itself is bruised. Could it be that QV has a high BA level? I also could have injected too fast. I injected 1ml in about 5-7 secs. Hopefully it will go away.
    Same things happening to me. I'm guessing it's the Prop from the Sust because 3 days after my inject, my pain goes noticebaly down (the half life of Prop). I'm thinking with the Deca it may be more of the BA?

    Bump?

  8. #8
    RoNNy THe BuLL's Avatar
    RoNNy THe BuLL is offline Anabolic Member
    Join Date
    Jun 2002
    Location
    Toronto, Canada
    Posts
    2,968
    Originally posted by Jomar
    Funny same thing has happened to me I had my first injection last saturday and I still feel a slight bump and some pain when I site or touch my left butt cheek. How long does this last? is it something you feel the first few times? I think I may of gone to quick with the injection also. by the way I took 1cc of sust250 and 1cc of deca . please if you have any answers let me know.
    Sorry, meant too quote THIS!

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •